| Model Number |
BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a procedure, upon anchor insertion, both anchors exploded/shattered on the first tap with hammer.The correct drill and details were used performing the insertion of anchors according to manuel/technique guides.The case was completed by using a new ar-2924bch.